zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stabilization for Markovian jump systems with partial information on transition probability based on free-connection weighting matrices. (English) Zbl 1209.93162
Summary: This paper focuses on stability and stabilization for a class of continuous-time Markovian jump systems with partial information on transition probability. The free-connection weighting matrix method is proposed to obtain a less conservative stability criterion of Markovian jump systems with partly unknown transition probability or completely unknown transition probability. As a result, a sufficient condition for a state feedback controller design is derived in terms of linear matrix inequalities. Finally, numerical examples are given to illustrate the effectiveness and the merits of the proposed method.
MSC:
93E15Stochastic stability
60J75Jump processes
15B48Positive matrices and their generalizations; cones of matrices
References:
[1]Boukas, E. K.: Stochastic switching systems: analysis and design, (2005)
[2]Chen, W. H.; Guan, Z. H.; Lu, X. M.: Delay-dependent output feedback stabilisation of Markovian jump systems with time-delay, IEE Proceedings–control theory and applications 151, No. 5, 561-566 (2004)
[3]Kushner, H. J.: Stochastic stability and control, (1967)
[4]Li, H. Y.; Chen, B.; Zhou, Q.; Qian, W. Y.: Robust stability for uncertain delayed fuzzy Hopfield neural networks with Markovian jumping parameters, IEEE transactions on systems, man and cybernetics, part B (Cybernetics) 39, No. 1, 94-102 (2009)
[5]Lou, X. Y.; Cui, B. T.: Stochastic exponential stability for Markovian jumping BAM neural networks with time-varying delays, IEEE transactions on systems, man and cybernetics, part B (Cybernetics) 37, No. 3, 713-719 (2007)
[6]Mahmoud, M. S.: Delay-dependent H filtering of a class of switched discrete-time state delay systems, Signal processing 88, No. 11, 2709-2719 (2008) · Zbl 1151.93338 · doi:10.1016/j.sigpro.2008.05.014
[7]Mao, Z.; Jiang, B.; Shi, P.: H fault detection filter design for networked control systems modelled by discrete Markovian jump systems, IET control theory applications 1, No. 5, 1336-1343 (2007)
[8]Martinelli, F.: Optimality of a two-threshold feedback control for a manufacturing system with a production dependent failure rate, IEEE transactions on automatic control 52, No. 10, 1937-1942 (2007)
[9]Shi, P.; Mahmoud, M.; Nguang, S. K.; Ismail, A.: Robust filtering for jumping systems with mode-dependent delays, Signal processing 86, No. 1, 140-152 (2006) · Zbl 1163.94387 · doi:10.1016/j.sigpro.2005.05.005
[10]Shu, Z.; Lam, J.; Xu, S. Y.: Robust stabilization of Markovian delay systems with delay-dependent exponential estimates, Automatica 42, No. 11, 2001-2008 (2006) · Zbl 1113.60079 · doi:10.1016/j.automatica.2006.06.016
[11]Skorohod, A. V.: Asymptotic methods in the theory of stochastic differential equation, (1989)
[12]Tao, F.; Zhao, Q.: Synthesis of active fault-tolerant control based on Markovian jump system models, IET control theory applications 1, No. 4, 1160-1168 (2007)
[13]Wang, G. L.; Zhang, Q. L.; Sreeram, V.: Design of reduced-order H filtering for Markovian jump systems with mode-dependent time delays, Signal processing 89, No. 2, 187-196 (2009) · Zbl 1155.94337 · doi:10.1016/j.sigpro.2008.08.004
[14]Wu, Z.; Su, H.; Chu, J.: H model reduction for discrete singular Markovian jump systems, Proceedings of the institution of mechanical engineers, part I 223, No. 7, 1017-1025 (2009)
[15]Xu, S. Y.; Mao, X. R.: Delay-dependent H control and filitering for uncertain Markovian jump system with time-varying delay, IEEE transactions on circuits and systems part I: Regular papers 54, No. 9, 2070-2077 (2007)
[16]Zhang, L. X.; Boukas, E. K.: Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities, Automatica 45, No. 2, 436-468 (2009) · Zbl 1158.93414 · doi:10.1016/j.automatica.2008.08.010
[17]Zhang, L. X.; Boukas, E. K.: Mode-dependent H filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities, Automatica 45, No. 6, 1462-1467 (2009) · Zbl 1166.93378 · doi:10.1016/j.automatica.2009.02.002
[18]Zhang, L. X.; Boukas, E. K.: H control for discrete-time Markovian jump linear systems with partly unknown transition probabilities, International journal of robust and nonlinear control 19, No. 8, 868-883 (2009) · Zbl 1166.93320 · doi:10.1002/rnc.1355
[19]Zhang, L. X.; Boukas, E. K.; Lam, J.: Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities, IEEE transactions on automatic control 53, No. 10, 2458-2464 (2009)
[20]Zhang, H. G.; Wang, Y. C.: Stability analysis of Markovian jumping stochastic Cohen–Grossberg neural networks with mixed time delays, IEEE transactions on neural networks 19, No. 2, 366-370 (2008)